# SDR GTIA2019012303100

- Difficulty date: January 23, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N515NK
- Make and model: Airbus A319-132
- Aircraft serial: 2698
- Aircraft time: 39,986 hours, 21,540 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON DESCENT SUSPECT PACK 1-PERFORMED TSM 05-50-00-810-831-A RAN APU BLEED AND PACKS. PERFORMED ENGINE RUN IAW 71-00-00. NO ORDER NOTED IN COCKPIT OR CABIN.
